# SDR DALA2025070705021

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 74,721 hours, 28,825 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C1450
- Condition: Faulty
- Location: Zone 400
- Part time: 76,598 hours, 26,953 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 6701 -ATB/DE- DUE TO LEFT IDG INOP AFTER TAKEOFF DUE TO DRIVE LIGHT. APU STARTED AND OPERATED NORMAL. CORRECTIVE ACTION: DEFERRED TO MEL. (IDG SUBSEQUENTLY REPLACED)
